| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
Polydipsia (2604)
| Date of Event |
02/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer disconnect the call due to symptoms.Unable to contact customer to obtain address to send replacement product.Most likely underlying root cause: mlc-18- user has high glucose value (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for hi blood glucose results.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of having dry mouth and increased thirst.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed the test strip lot manufacturer's expiration date is 11/15/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.